Over a week ago I started having burning in chest, pain in back, increased need to go to bathroom, nausea, feeling like rubberband around ribs below breast line. Also having charlie horses at night in calves. Along with this am also having palpitations, I guess that is what they are, twinges in chest over left breast area. Am already taking Protonix. Have diagnosis of SVT, Diabetes, Psoriasis, Hypertension, Hypothroidism. I take meds for all including methotrexate for Psoriasis. Feeling run down I started Vitamin D and Vitamin B Complex a week ago. Went to doc for symptoms and he brushed it off as anxiety. This I have had to deal with but this is not anxiety. I feel bad. Can't put my finger on it but I can tell something is out of whack, majorly. Any input much appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.